MAUDE Adverse Event Report: MEDTRONIC CRYOCATH LP COAXIAL UMBILICAL CABLE; CARDIAC ABLATION PERCUTANEOUS CATHETER

MEDTRONIC CRYOCATH LP COAXIAL UMBILICAL CABLE; CARDIAC ABLATION PERCUTANEOUS CATHETER
Model Number 203CX
Medical Device Problem Codes Delivered as Unsterile Product (1421); Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/19/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that black spots were observed on the coaxial umbilical cable in the unopened package.There was no patient involvement.
 
Additional Manufacturer Narrative
Event summary: upon visual inspection of coaxial umbilical cable 203cx, results showed the coaxial umbilical cables was intact with no apparent issues.Coaxial cable 203cxc / 05734 failed the performance test due to foreign material inside the coax umbilical.In conclusion, the reported coax issue in packaging has been confirmed through testing.The coaxial umbilical cable failed the returned product inspection due to the foreign material inside the coax.If information is provided in the future, a supplemental report will be issued.

Brand Name
COAXIAL UMBILICAL CABLE
Common Device Name
CARDIAC ABLATION PERCUTANEOUS CATHETER
Manufacturer (Section D)
MEDTRONIC CRYOCATH LP
9000 autoroute transcanadienne
pointe-claire,qc H9R 5 Z8
CA  H9R 5Z8
MDR Report Key7024010
Report Number3002648230-2017-00607
Device Sequence Number2037073
Product Code LPB
UDI-Device Identifier00643169950146
UDI-Public00643169950146
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P020045
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/19/2019
Device Model Number203CX
Device Catalogue Number203CX
Device Lot Number05734
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/17/2017
Initial Date Received by Manufacturer 10/19/2017
Supplement Date Received by Manufacturer01/18/2018
Initial Report FDA Received Date11/13/2017
Supplement Report FDA Received Date01/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1